Taiwanese Journal of Mathematics

GLOBAL EXISTENCE OF SOLUTION TO A NONLOCAL PARABOLIC PROBLEM MODELING LINEAR FRICTION WELDING

Jong-Shenq Guo, Yung-Jen Lin Guo, and Bei Hu

Full-text: Open access

Abstract

We study a nonlocal parabolic problem airing in the modeling of linear friction welding. Using some a priori estimates, we derive the global in time existence of solution of this nonlocal problem.

Article information

Source
Taiwanese J. Math., Volume 16, Number 1 (2012), 107-112.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406530

Digital Object Identifier
doi:10.11650/twjm/1500406530

Mathematical Reviews number (MathSciNet)
MR2887854

Zentralblatt MATH identifier
1243.35078

Subjects
Primary: 35K20: Initial-boundary value problems for second-order parabolic equations
Secondary: 35K55: Nonlinear parabolic equations

Keywords
linear friction welding nonlocal global existence

Citation

Guo, Jong-Shenq; Lin Guo, Yung-Jen; Hu, Bei. GLOBAL EXISTENCE OF SOLUTION TO A NONLOCAL PARABOLIC PROBLEM MODELING LINEAR FRICTION WELDING. Taiwanese J. Math. 16 (2012), no. 1, 107--112. doi:10.11650/twjm/1500406530. https://projecteuclid.org/euclid.twjm/1500406530


Export citation

References

  • K. Deng, Dynamical behavior of solutions of a semilinear heat equation with nonlocal singularity, SIAM J. Math. Anal., 26 (1995), 98-111.
  • K. Deng, M. K. Kwong, and H. A. Levine, The influence of nonlocal nonlinearities on the long time behavior of solutions of Burgers' equation, Quart. Appl. Math., 50 (1992), 173-200.
  • J.-S. Guo, Quenching behavior for the solution of a nonlocal semilinear heat equation, Differential and Integral Equations, 13 (2000), 1139-1148.
  • J.-S. Guo, B. Hu and C.-J. Wang, A nonlocal quenching problem arising in micro-electro mechanical system, Quart. Appl. Math., 67 (2009), 725-734.
  • Y.-J. Guo, nonlocal parabolic problem arising in linear friction welding, A Osaka J. Math., 47 (2010), 33-40.
  • N. I. Kavallaris, A. A. Lacey, C. V. Nikolopoulos and C. Voong, Behaviour of a non-local equation modelling linear friction welding, IMA J. Appl. Math., 72 (2007), 597-616.